# SDR SWAA2021062368900

- Difficulty date: May 1, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND STABILIZER INSPAR RIB AT STAB STA. 129.50 3RD STIFFENER IS CRACKED / REMOVED CRACK DAMAGE AT LEFT HAND STABILIZER INSPAR RIB AT STAB STA. 129.50 3RD STIFFENER FROM FRONT SPAR AND INSTALLED REPAIR IAW SRM 55-10-09-2R-4 REPAIR 4 FIG 202 DETAIL A.
